The average cost optimality equation: A fixed point approach

Research output: Contribution to journalArticleResearchpeer-review

32 Citations (Scopus)
Original languageAmerican English
Pages (from-to)185-195
Number of pages11
JournalBoletin de la Sociedad Matematica Mexicana
StatePublished - 1 Apr 2003

Fingerprint

Optimality Equation
Average Cost
Fixed point
Optimal Stationary Policy
Banach Fixed Point Theorem
Lyapunov Stability
Costs
Growth Conditions
Process Control
Stability Condition
Optimal Control Problem
Discrete-time

Cite this

@article{2f60597d35fd471bb5bfe625834edf3e,
title = "The average cost optimality equation: A fixed point approach",
author = "Oscar Vega-Amaya",
year = "2003",
month = "4",
day = "1",
language = "American English",
pages = "185--195",
journal = "Boletin de la Sociedad Matematica Mexicana",
issn = "1405-213X",

}

The average cost optimality equation: A fixed point approach. / Vega-Amaya, Oscar.

In: Boletin de la Sociedad Matematica Mexicana, 01.04.2003, p. 185-195.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The average cost optimality equation: A fixed point approach

AU - Vega-Amaya, Oscar

PY - 2003/4/1

Y1 - 2003/4/1

M3 - Article

SP - 185

EP - 195

JO - Boletin de la Sociedad Matematica Mexicana

JF - Boletin de la Sociedad Matematica Mexicana

SN - 1405-213X

ER -